# SDR SWAA2022012705855

- Difficulty date: August 2, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 49,368 hours, 22,908 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H HORZ STAB PANEL 343AB HAS METAL BLADE SEAL CRACKED. / REMOVED AND REPLACED STAB PNL SEAL ON PNL 343AB IAW SOPM 20-50-01 STEP 3F.
